# SDR 95ZZZX1281

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6700G
- Make and model: Beech C 23
- Aircraft serial: M2227
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4247
- Condition: Cracked
- Location: Spinner
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER REMOVAL, FOUND CRACKS AT EACH BOLT HOLE. BULKHEAD WAS INSTALLED WITH NEW A-4227-1 SHOULDER WASHERS AT INITIAL INSTALLATION 72 HOURS PRIOR.  SUSPECT CRACKS DUE TO POOR DESIGN AND POOR MANUFACTURING.
